# SDR ASAA2023021041915

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,804 hours, 11,583 cycles
- Engine time: 36,268 hours, 11,411 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 960449
- Condition: None
- Location: Left Wing
- Part time: 36,268 hours, 11,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING ASA TASK CARD 78472040 ON #1 ENGINE, FOUND METAL PARTICLES ON FORWARD SCAVENGE SUMP. THE LARGEST PARTICLE MEASURES 0.12 X 0.08 X 0.06 IN INCHES. (7 TOTAL PARTICLES FOUND ). GROUNDED - YES. #1 ENG REPLACED (ESN 960449) REF ASA T/C 78471001. TRANSFERRED TO ASA SHOP WO 1942568.
